Ok. I have read past posts on the difficulty of overdosing on JUST Xanax. But a friend of mine just recieved around 80, 1 mg tabs (800 mg's total) from a faithul internet supplier. He was wondering about simply mixing them up in a shake (vanilla) and drinking it quickly.
Based on the posts that I could find, I told him that he'd simply sleep for awhile (perhaps days, even) and awaken a bit hungry, dazed, confused, and not remembering a damn thing. He has no job, lives alone, thus no one would really miss him for that long.
So, he mentions that he may first drink a pint of Jack Daniels, then chase it with the shake. I know, a nasty, weird flavor concoction.
My question is, if he does mix the two, is he guaranteed a pleasant, long nocturnal experience, an unpleasant, long nocturnal experience, or a coma, quickly progressing to death?
I really need to counsel this guy.
Please give any input you may have.